Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 201801, 13 pages
Research Article

Estimates of Modulus of Continuity of Generalized Bounded Variation Classes

1School of Mathematical Sciences, BCMIIS, Capital Normal University, Beijing 100048, China
2NO. 2 Middle School of Changping, Beijing 102208, China

Received 28 February 2014; Accepted 11 April 2014; Published 4 May 2014

Academic Editor: Józef Banaś

Copyright © 2014 Heping Wang and Zhaoyang Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Heping Wang, “EMBEDDING OF CLASSES OF FUNCTIONS WITH Lambda(phi)-BOUNDED VARIATION INTO GENERALIZED LIPSCHITZ CLASSES,” Mathematical Inequalities & Applications, vol. 18, no. 4, pp. 1463–1471, 2015. View at Publisher · View at Google Scholar
  • Heping Wang, “Embedding of generalized Lipschitz classes into classes of functions with Λ-bounded variation,” Journal of Mathematical Analysis and Applications, 2016. View at Publisher · View at Google Scholar